Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 2644 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
  Instructions 
  Search 
  IPS 
  My preferences 
 Back To Article

  Article Access Statistics 

Year : 1999 | Volume:  41 | Issue Number:  2 | Page:  136-139

ARTICLE

High Prevalence of Delusional Parasitosis in an Indian Setting
Hebbar Sudhir, Ahuja N, Chandrasekaran R

Number of times this article was viewed 665
Number of times this article has been printed  from the site 36
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0